New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Mirena Coil
2 Replies
jenwren - June 16

Have been fitted with mirena (am 61) because of side effects caused by tamoxifen post breast cancer. Since being fitted in Feb I have been experiencing pains all over my limbs (one minute my finger next minute my elbow then my big toe!) every day just wondering if this could be a side effect of the coil? I know that I am very sensitive to Tamoxifen hence the need for the coil (recurrent endometiral thickening and polyps)

 

loli2000 - November 3

I am not sure if I am in the right place but am trying anything as my doctors are not listrening. I have the mirena coil fitted (my second one) It has been six months and I am bleeding after sex. I am also having periods lasting 10-12 days. I have hasd all the usual tests and my cervix is fine. i have been on numerous courses of antibiotics. I believe that I have a slight prolapse ( I have had four children and in my forties) and that during sex the coil threads can be felt by my partner. I think this is agrevating the coil causing it to move and therefore I bleed. Is this plausable or am I being stupid? Please help....

 

crystal_wm1234 - April 30

hi i am not sure but this is the first time i have posted anything on here but i am just wondering if anyone i have had the coil fitted last July and i have been gettin chest pains, stabbing pain in my lower sides, feelin sick, pains in my belly and pains in my back aswel.. if some could give me idea's of what to do then that would be great thank you.. please help

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question